Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


eyesight problem
Apr 25, 2005

Dear Sir, In july 2004 I was diagnosed HIV+, CD4 was 50. I started with Stocrin, Viread and Epivir. End of August I got problems with my eyesight, (blurred vision). The doctors thought it was due to the Stocrin, so that was changed into Viramune. But since than the eyesight has not improved much. Is there any knowledge of Viread or Epivir causing eyeproblems. My CD4 is now 200 and the viral load is under 50. Thanks for your time. Sincerely Mr.A.Hellings Rotterdam, The Netherlands

Response from Dr. Henry

It would be very unusual for either Epivir or Viread to cause blurred vision. Immune reconstitution related problems can be seen in the eye as a paradoxical complication in the setting of an improved immune system. I assume you have been checked for glaucoma, retinitis, vitreitis, elevated glucose, refraction status, and renal problems? KH



Previous
What Can/Cannot Be Used to Reduce BP?
Next
fat in Shoulder blades?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement